# SDR AU510002212

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT DAMAGED.  MAGNETIC PARTICLE INSPECTION OF CRANKSHAFT FOLLOWING NR 2 MAIN BEARING FAILURE (SEE SDR510002211) FOUND INDICATIONS OF HEAT CRACKS ON THE RADIUS OF NR 2 MAIN JOURNAL.  CRANKSHAFT WAS REJECTED.
